# SDR ASAA2023031142294

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,333 hours, 1,534 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 FAULT MSG 73-43850 FOUND DURING TC 05-020-01. GROUNDED - YES. NO ACTIVE MESSAGES FOUND, NO CORRELATED FLIGHT DECK EFFECTS. FOLLOWED B737-9 IFIM TASK G73-21-00-810-937, OMF SHOWED NOT ACTIVE FOR MX MSG, IFIM STATES THERE WAS AN INTERMITTENT FAULT.
